Pseudodifferential operators and Hardy kernels on L p (𝐑 + )
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 7 (1980) no. 3, pp. 481-503.
@article{ASNSP_1980_4_7_3_481_0,
     author = {Lewis, Jeff E. and Parenti, Cesare},
     title = {Pseudodifferential operators and {Hardy} kernels on $L^p(\mathbf {R}^+)$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {481--503},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 7},
     number = {3},
     year = {1980},
     mrnumber = {597548},
     zbl = {0466.35071},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1980_4_7_3_481_0/}
}
TY  - JOUR
AU  - Lewis, Jeff E.
AU  - Parenti, Cesare
TI  - Pseudodifferential operators and Hardy kernels on $L^p(\mathbf {R}^+)$
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1980
SP  - 481
EP  - 503
VL  - 7
IS  - 3
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1980_4_7_3_481_0/
LA  - en
ID  - ASNSP_1980_4_7_3_481_0
ER  - 
%0 Journal Article
%A Lewis, Jeff E.
%A Parenti, Cesare
%T Pseudodifferential operators and Hardy kernels on $L^p(\mathbf {R}^+)$
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1980
%P 481-503
%V 7
%N 3
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1980_4_7_3_481_0/
%G en
%F ASNSP_1980_4_7_3_481_0
Lewis, Jeff E.; Parenti, Cesare. Pseudodifferential operators and Hardy kernels on $L^p(\mathbf {R}^+)$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 7 (1980) no. 3, pp. 481-503. http://www.numdam.org/item/ASNSP_1980_4_7_3_481_0/

[A] A. Avantaggiati, Sistemi di equazioni a derivate parziali a coefficienti costanti in due variabili e problemi ellittici, Ricerche Mat., 24 (1975), pp. 203-279. | MR | Zbl

[CH] H.O. Cordes - E.A. Herman, Singular integral operators on a half-line, Proc. Nat. Acad. Sci. U.S.A., 56 (1966), pp. 1668-1673. | MR | Zbl

[E 1] G.I. Ěskin, Boundary value problems for elliptic pseudodifferential operators (in Russian), Nauka, Moscow (1973).

[E 2] G.I. Ěskin, General mixed boundary problems for elliptic differential equations, C.I.M.E., Course on Pseudodifferential Operators with Applications, II Ciclo (1977), Liguori, Napoli. | MR | Zbl

[FJL 1] E.B. Fabes - M. Jodeit, Jr. - J.E. Lewis, On the spectra of a Hardy kernel, J. Functional Analysis, 21 (1976), pp. 187-194. | MR | Zbl

[FJL 2] E.B. Fabes - M. Jodeit, Jr. - J.E. Lewis, Double layer potentials for domains with corners and edges, Indiana U. Math. J., 26 (1977), pp. 95-114. | MR | Zbl

[H] L. Hörmander, Translation invariant operators on Lp spaces, Acta Math., 104 (1960), pp. 93-139. | MR | Zbl

[N] J. Nourrigat, Une classe d'opérateurs pseudo-différentiels à une variable, C. R. Acad. Sci.Sér. A, tome283 (1976), pp. 457-460. | MR | Zbl

[P] B.A. Plamenevskii, An algebra of pseudodifferential operators in spaces with weight (in Russian), Mat. Sb., 106 (1978), pp. 297-320. | MR | Zbl

[Sh 1] E. Shamir, Reduced Hilbert transforms and singular integral equations, J. Analyse Math., 12 (1964), pp. 277-305. | MR | Zbl

[Sh 2] E. Shamir, Elliptic systems of singular integral operators. I: The half-space case, Trans. Amer. Math. Soc., 127 (1967), pp. 107-123. | MR | Zbl

[St] E.M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, 1970. | MR | Zbl